# SDR 99FDEA00351

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- System (JASC): 2720 · Rudder Control System
- Part: Controls
- Condition: Slow Response
- Location: Rudder
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

ON T/O, THE A/C SLOW TO RESPOND TO LEFT RUDDER INPUTS.  ABORTED TAKEOFF.  NO FAULTS WERE NOTED ON MTP.  INSPECTED STEERING, RUDDER CONTROLS AND LINKAGE, NO DEFECTS NOTED.  STEERING AND RUDDER DEFLECTION CK PER WITH FILLER AND RUDDER PEDAL INPUTS, NO DEFECTS NOTED PER AMM.
